# SDR SWIA972389

- Difficulty date: February 21, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 16,972 hours, 23,011 cycles
- Engine: Pwa PW118A
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 60 KNOTS ON TAKEOFF FIRST OFFICERS EADI AND EHSI BOTH WENT BLANK FOR APPROXIMATELY 3 - 5 SECONDS.  RED DPU FAIL ON EADI.  AFTER CALLING ABORT (30 KNOTS) SCREENS RELIT.  REMOVED AND REPLACED FIRST OFFICERS DPU.  P/N 622-7711-003, S/N OFF 7032, S/N ON 2774.  OPS CHECK NORMAL.
